Alert archive / North Dakota / Frost Advisories in 2013

Frost Advisory 2, NWS Bismarck, ND

September 20, 201315 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 20, 2013, 2:28 PM CDT for 15 counties in North Dakota. It took effect at Sep 21, 2013, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2013, 2:28 PM CDT (19:28 UTC)
In effect from
Sep 21, 2013, 3:00 AM CDT
Expired
Sep 21, 2013, 9:00 AM CDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WWUS73 KBIS 201928
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
228 PM CDT FRI SEP 20 2013

...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH
DAKOTA TONIGHT...

.A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF EASTERN 
NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT A CLEARING
SKY AND LIGHT WINDS OVERNIGHT...IDEAL CONDITIONS FOR TEMPERATURES
TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL DEVELOP
DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS TO
PREVENT FROST DAMAGE TO SENSITIVE PLANTS.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-210400-
/O.NEW.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
228 PM CDT FRI SEP 20 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...33 TO 37 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND
  CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

TM
5 follow-up statements
588 
WWUS73 KBIS 210021
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT FRI SEP 20 2013

...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH
DAKOTA TONIGHT...

.A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF
EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT A
CLEARING SKY AND LIGHT WINDS OVERNIGHT...IDEAL CONDITIONS FOR
TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL
DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS
TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-210830-
/O.CON.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
721 PM CDT FRI SEP 20 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...33 TO 37 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND 
  CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$
TWH
404 
WWUS73 KBIS 210256
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT FRI SEP 20 2013

...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH
DAKOTA TONIGHT...

.A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF
EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT A
CLEARING SKY AND LIGHT WINDS OVERNIGHT...IDEAL CONDITIONS FOR
TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL
DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS
TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211100-
/O.CON.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
956 PM CDT FRI SEP 20 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...33 TO 37 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND 
  CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$
TWH
275 
WWUS73 KBIS 210520
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1220 AM CDT SAT SEP 21 2013

...FROST EXPECTED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH
DAKOTA EARLY SATURDAY MORNING..

.A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF
EASTERN NORTH DAKOTA...FROM 3 AM TO 9 AM CDT SATURDAY. EXPECT
CLEAR SKIES AND LIGHT WINDS...RESULTING IN IDEAL CONDITIONS FOR
TEMPERATURES TO DROP INTO THE LOW TO MID 30S. AREAS OF FROST WILL
DEVELOP DURING THE EARLY SATURDAY MORNING HOURS. TAKE PRECAUTIONS
TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211330-
/O.CON.KBIS.FR.Y.0002.130921T0800Z-130921T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1220 AM CDT SAT SEP 21 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...33 TO 37 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND 
  CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

KS/TWH/TM
615 
WWUS73 KBIS 210843
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
343 AM CDT SAT SEP 21 2013

...FROST ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA
THROUGH EARLY SATURDAY MORNING..

.A FROST ADVISORY REMAINS IN EFFECT FOR CENTRAL AND PORTIONS OF
EASTERN NORTH DAKOTA UNTIL 9 AM CDT SATURDAY. CLEAR SKIES AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID
30S. AREAS OF FROST CAN BE EXPECTED THROUGH EARLY SATURDAY
MORNING. TAKE PRECAUTIONS TO PREVENT FROST DAMAGE TO SENSITIVE
PLANTS.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211400-
/O.CON.KBIS.FR.Y.0002.000000T0000Z-130921T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
343 AM CDT SAT SEP 21 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...32 TO 37 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED...ESPECIALLY IN LOW-LYING AREAS NEAR RIVERS AND 
  CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

KS/TWH/TM
277 
WWUS73 KBIS 211357
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
857 AM CDT SAT SEP 21 2013

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

.TEMPERATURES ARE IN THE UPPER 30S AND WILL CONTINUE TO INCREASE
TO THE UPPER 60S AND LOW 70S THIS AFTERNOON. THEREFORE...THE FROST
ADVISORY WILL BE ALLOWED TO EXPIRE.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-211500-
/O.EXP.KBIS.FR.Y.0002.000000T0000Z-130921T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
857 AM CDT SAT SEP 21 2013

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ARE IN THE UPPER 30S AND WILL CONTINUE TO INCREASE
TO THE UPPER 60S AND LOW 70S THIS AFTERNOON. THEREFORE...THE FROST
ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

TM

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 20, 1:11 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Sep 20, 1:11 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
111 PM CDT FRI SEP 20 2013

.UPDATE...
ISSUED AT 110 PM CDT FRI SEP 20 2013

NO MAJOR UPDATES ARE REQUIRED TO THE ONGOING FORECAST. THE MAIN
FORECAST CHALLENGE WILL BE TEMPERATURES TONIGHT AND SUBSEQUENT
FROST HEADLINES POSSIBLE CENTRAL AND EAST. WILL COORDINATE HAZARDS
WITH SURROUNDING OFFICES AND WILL HAVE A DECISION BY THE NEXT
UPDATE ISSUANCE.

UPDATE ISSUED AT 922 AM CDT FRI SEP 20 2013

TEMPERATURES OVER WESTERN NORTH DAKOTA ARE NOW IN THE UPPER 30S TO
LOWER 40S AND WILL CONTINUE TO INCREASE INTO THE UPPER 60S THIS
AFTERNOON. AS A RESULT...ALLOWED THE FROST ADVISORY TO EXPIRE AT
9 AM CDT.

THE NEXT FORECAST CHALLENGE WILL BE THE LIKELIHOOD AND SUBSEQUENT
AREAL EXTENT OF FROST OVER CENTRAL NORTH DAKOTA EARLY SATURDAY
MORNING. WILL WAIT FOR THE 12Z SUITE OF MODEL GUIDANCE BEFORE
DECIDING WHETHER OR NOT TO ISSUE A FROST ADVISORY FOR SATURDAY
MORNING. OTHERWISE...THE REMAINING FORECAST IS ON TRACK AND THE
UPDATED PRODUCTS HAVE BEEN SENT.

UPDATE ISSUED AT 652 AM CDT FRI SEP 20 2013

EARLY MORNING 11-3.9 MICRON SATELLITE IMAGERY SHOWS THE BACK EDGE
OF LOW CLOUDS MAKING STEADY PROGRESS EAST ACROSS CENTRAL NORTH
DAKOTA. MADE MINOR ADJUSTMENTS TO THE TIMING OF THE CLEARING IN
THE GRIDS...WITH MOSTLY SUNNY SKIES EXPECTED ACROSS THE ENTIRE
FORECAST AREA BY LATE MORNING. THE FROST ADVISORY IN THE WEST
STILL LOOKS APPROPRIATE WITH CURRENT TEMPERATURES IN THE LOW TO
MID 30S ACROSS THAT AREA. OVERALL...MADE ONLY MINOR ADJUSTMENTS TO
THE FORECAST.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 256 AM CDT FRI SEP 20 2013

THE LATEST FOG/STRATUS IMAGERY LOOP SHOWS THE BACK EDGE OF LOW
CLOUDS EXTENDS ALONG AND EAST OF A LINE FROM NEAR SHERWOOD TO
MINOT...SOUTH TO BEULAH AND MOTT. THIS AREA HAS CLOUD BASES
BETWEEN 2500FT AND 3500FT. EXPECT THE BACK EDGE OF CLOUDS TO SHIFT
INTO THE JAMES RIVER VALLEY BY MID MORNING. ELSEWHERE...CLEAR
SKIES IN THE WEST CONTINUES THIS MORNING WITH THE FROST ADVISORY
IN GOOD STANDING. A NORTHWEST UPPER FLOW MAINTAINS ITSELF OVER
NORTH DAKOTA TODAY AS A H7-H5 RIDGE AXIS APPROACHES EASTERN
MONTANA BY 00Z SATURDAY...THEN ALONG THE WESTERN NORTH DAKOTA
BORDER BY 12Z SATURDAY. A FROST ADVISORY MAY BE NEEDED FOR MOST OF
CENTRAL NORTH DAKOTA LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING
WITH LOW TEMPERATURES IN THE 35F TO 38F RANGE. WILL ALERT THE
ONCOMING DAY SHIFT OF THIS POSSIBILITY. OTHERWISE EXPECT SUNNY
SKIES WEST WITH SKIES TRENDING TOWARD CLEAR IN THE CENTRAL EARLY
TODAY WHICH WILL CONTINUE THROUGH TONIGHT. HIGHS TODAY WILL RANGE
FROM 60F TO 70F. LOWS FRIDAY NIGHT BETWEEN 35F AND 45F.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 256 AM CDT FRI SEP 20 2013

SATURDAY WILL FEATURE AN H5 RIDGE ACROSS THE CENTRAL AND NORTHERN
PLAINS. THE RIDGE WILL SHIFT EAST ON SUNDAY AS A TROUGH ACROSS THE
WESTERN UNITED STATES MOVES INTO THE REGION. THIS WILL BRING DRY
WEATHER SATURDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
SUNDAY AND MONDAY.

TUESDAY APPEARS DRY AGAIN...HOWEVER AN UNSETTLED SOUTHWESTERLY FLOW
ALOFT WILL BRING MORE RAIN CHANCES WEDNESDAY AND THURSDAY. THE
ALL BLEND MODEL CONSENSUS SHOWS FAIRLY HIGH POPS FOR LATE IN THE
WEEK...AND SEE NO REASON TO DISAGREE SINCE MEDIUM RANGE MODELS ARE
IN GOOD AGREEMENT...AND RUN TO RUN CONSISTENCY HAS ALSO BEEN GOOD.
THE GEFS SUGGESTS SUFFICIENT INSTABILITY WILL BE IN PLACE WEDNESDAY
AND WEDNESDAY NIGHT FOR THUNDERSTORMS...BUT THE BETTER INSTABILITY
SHIFTS EAST FOR THURSDAY. WILL CARRY AT LEAST ISOLATED
THUNDERSTORM CHANCES WEDNESDAY AND WEDNESDAY NIGHT...BUT KEEP THE
THUNDERSTORM THREAT OUT OF THURSDAY.

LOOKING AT TEMPERATURES...A WARMING TREND IS EXPECTED THIS
WEEKEND...BUT COOLER WEATHER ARRIVES AGAIN NEXT WEEK...ESPECIALLY
AS THE RAIN CHANCES INCREASE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 110 PM CDT FRI SEP 20 2013

VFR CU FIELD OVER CENTRAL AND EASTERN NORTH DAKOTA WILL
CONTINUE THROUGH THE AFTERNOON. NORTHWESTERLY WIND GUSTS UP TO 20
KNOTS WILL ALSO ACCOMPANY THE CU FIELD. SKIES WILL THEN BECOME CLEAR
AND WINDS WILL BECOME LIGHT AND VARIABLE AFTER SUNSET AS HIGH
PRESSURE BUILDS INTO THE REGION. VFR CONDITIONS WILL CONTINUE
THROUGH SATURDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...TM
SHORT TERM...KS
LONG TERM...CK
AVIATION...TM
Hazardous weather outlook, Sep 20, 9:03 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
903 AM CDT FRI SEP 20 2013

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211415-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
903 AM CDT FRI SEP 20 2013 /803 AM MDT FRI SEP 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY FROST IS FORECAST FOR PORTIONS OF CENTRAL NORTH DAKOTA EARLY
SATURDAY MORNING. A FROST ADVISORY MAY BE ISSUED LATER TODAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.
MORE THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TM/KS/CK

Nearby

Frost Advisories in North Dakota, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.